MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ECLIPSE¿ 5-ML BD LUER-LOK SYRINGE W/ DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ECLIPSE¿ 5-ML BD LUER-LOK SYRINGE W/ DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305785
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Pma/510(k)#: k980987(syringe); k161170 (needle).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd eclipse¿ 5-ml bd luer-lok syringe w/ detachable needle has missing scale markings.This was discovered before use.The following information was provided by the initial reporter: scale missing.
 
Additional Manufacturer Narrative
Investigation: a device history review was conducted for lot number 8274754.Material 305785 with lot number 8274754 was packaged on october 03, 2018, with order quantity of (b)(4).Dhr was reviewed for this lot number and there are no internal rejects related to the reported issue during this order.All relevant information during the dhr review shown that meet all established manufacturing criteria.One unpackaged sample was received and was detected in bad conditions, besides scale missing also the syringe was detected with damage neat to the bottom wings.After sample evaluation the reported issue can be confirmed since there is no scale at all on the syringe, therefore bd was able to confirm the customer¿s indicated failure mode but not manufacturing related, since the syringes are received and then load it in to the blister to be sealed after all components were loaded, therefore this is a material supplier issue, however a correct segregation should be performed by bd and personnel involved need to be awareness.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ 5-ML BD LUER-LOK SYRINGE W/ DETACHABLE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key8935308
Report Number9610847-2019-00539
Device Sequence Number2099673
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Catalogue Number305785
Device Lot Number8274754
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;